# SDR C2XA97IA365

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53671257201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE INTERCOSTAL AT 17RT BETWEEN FRAMES 35 AND 38 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF STRINGER 17R INTERCOSTAL IAW ATR 42-320 SRM 51-25-02 AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
